# SDR AWXA200600850

- Difficulty date: May 20, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED CORROSION ON SEAT TRACK AT Y765 AND FS 41+10" IN THE PASSENGER CABIN.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK SECTION FROM FS 41 TO FS 47 AT Y765 IAW AIRBUS 320 SRM 51-72-11..
